# SDR SWAA2020120934644

- Difficulty date: December 5, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 29,722 hours, 12,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVER WING LOWER EXIT SIGN FELL OFF IN FLIGHT.  RESECURED RT FWD OVERWING LOWER EXIT SIGN LIGHT COVER, PER AMM 33-51-01.
